Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Geometric Methods in Modern Physics cover

Volume 16, Issue 12 (December 2019)

Review Article
No Access
Stable exponential cosmological solutions with three factor spaces of dimensions m=3, k1=k and k2=k in the Einstein–Gauss–Bonnet model with a Λ-term
  • 1930004

https://doi.org/10.1142/S0219887819300046

Research Articles
No Access
A WKB formula for echoes
  • 1950181

https://doi.org/10.1142/S0219887819501810

Research Articles
No Access
Homothetic matter collineations of static plane symmetric spacetimes
  • 1950182

https://doi.org/10.1142/S0219887819501822

Research Articles
No Access
Black hole production in the presence of a maximal momentum in horizon wave function formalism
  • 1950183

https://doi.org/10.1142/S0219887819501834

Research Articles
No Access
Remarks on the mean-field theory based on the SO(2N+1) Lie algebra of the fermion operators
  • 1950184

https://doi.org/10.1142/S0219887819501846

Research Articles
No Access
Anisotropic MHRDE model in BD theory of gravitation
  • 1950185

https://doi.org/10.1142/S0219887819501858

Research Articles
No Access
Spherical product surface having pointwise 1-type Gauss map in Galilean 3-space 𝔾3
  • 1950186

https://doi.org/10.1142/S021988781950186X

Research Articles
No Access
Study of (1+2)-dimensional charged string cloud with minimal geometric deformation
  • 1950187

https://doi.org/10.1142/S0219887819501871

Research Articles
No Access
Gödel-type universe in f(R,G) gravity
  • 1950188

https://doi.org/10.1142/S0219887819501883

Research Articles
No Access
Ricci curvature decay and upper bound of total mass
  • 1950189

https://doi.org/10.1142/S0219887819501895

Research Articles
No Access
Dynamics of anisotropic cosmic models with different matter sources in extended scalar-tensor theory
  • 1950190

https://doi.org/10.1142/S0219887819501901

Research Articles
No Access
Stability of realistic stellar objects in f(R,T) gravity with anisotropic matter configuration
  • 1950191

https://doi.org/10.1142/S0219887819501913

Research Articles
No Access
Formal aspects of non-perturbative Quantum Field Theory via an operator theoretic setting
  • 1950192

https://doi.org/10.1142/S0219887819501925

Research Articles
No Access
Persistent rigid-body motions on slant helices
  • 1950193

https://doi.org/10.1142/S0219887819501937

Research Articles
No Access
Spherically symmetric gravitational collapse in Einstein Gauss–Bonnet theory
  • 1950194

https://doi.org/10.1142/S0219887819501949

Research Articles
No Access
LRS Bianchi-I transit universe with periodic varying q in f(R,T) gravity
  • 1950195

https://doi.org/10.1142/S0219887819501950

Research Articles
No Access
Riemannian submersions whose total manifolds admit a Ricci soliton
  • 1950196

https://doi.org/10.1142/S0219887819501962

Research Articles
No Access
On the one-parameter Lorentzian spatial motions
  • 1950197

https://doi.org/10.1142/S0219887819501974